Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 149830, 11 pages
http://dx.doi.org/10.5402/2011/149830
Research Article

General Properties for Volterra-Type Operators in the Unit Disk

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor Darul Ehsan 43600, Malaysia

Received 26 October 2010; Accepted 5 December 2010

Academic Editors: J. Colliander, B. Kaltenbacher, and A. L. Sasu

Copyright © 2011 Rabha W. Ibrahim and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ch. Pommerenke, “Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation,” Commentarii Mathematici Helvetici, vol. 52, no. 4, pp. 591–602, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Rostami and K. Maleknejad, “Preconditioners for solving stochastic boundary integral equations with weakly singular kernels,” Computing, vol. 63, no. 1, pp. 47–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Maleknejad and N. Aghazadeh, “Numerical solution of Volterra integral equations of the second kind with convolution kernel by using Taylor-series expansion method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 915–922, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Ren, B. Zhang, and H. Qiao, “A simple Taylor-series expansion method for a class of second kind integral equations,” Journal of Computational and Applied Mathematics, vol. 110, no. 1, pp. 15–24, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Aleman and J. A. Cima, “An integral operator on Hp and Hardy's inequality,” Journal d'Analyse Mathématique, vol. 85, pp. 157–176, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Benke and D.-C. Chang, “A note on weighted Bergman spaces and the Cesàro operator,” Nagoya Mathematical Journal, vol. 159, pp. 25–43, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. D.-C. Chang, R. Gilbert, and J. Tie, “Bergman projection and weighted holomorphic functions,” in Reproducing Kernel Spaces and Applications, vol. 143 of Operator Theory: Advances and Applications, pp. 147–169, Birkhäuser, Basel, Switzerland, 2003. View at Google Scholar · View at Zentralblatt MATH
  8. D.-C. Chang and S. Stević, “The generalized Cesàro operator on the unit polydisk,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 293–308, 2003. View at Google Scholar · View at Zentralblatt MATH
  9. Z. Hu, “Extended Cesàro operators on mixed norm spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2171–2179, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. G. Siskakis and R. Zhao, “A Volterra type operator on spaces of analytic functions,” in Function Spaces (Edwardsville, IL, 1998), vol. 232 of Contemporary Mathematics, pp. 299–311, American Mathematical Society, Providence, RI, USA, 1999. View at Google Scholar · View at Zentralblatt MATH
  11. X. Zhu, “Volterra type operators from logarithmic Bloch spaces to Zygmund type spaces,” International Journal of Modern Mathematics, vol. 3, no. 3, pp. 327–336, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352–357, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH
  16. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. Breaz and N. Breaz, “Two integral operator,” Studia Universitatis Babes-Bolyai, Mathematica, Cluj- Napoca, no. 3, pp. 13–21, 2002. View at Google Scholar
  18. J.-L. Liu, “Some applications of certain integral operator,” Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 211–219, 2003. View at Google Scholar · View at Zentralblatt MATH
  19. J.-L. Liu, “Notes on Jung-Kim-Srivastava integral operator,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 96–103, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. A. Uralegaddi and C. Somanatha, “Certain integral operators for starlike functions,” Journal of Mathematical Research and Exposition, vol. 15, no. 1, pp. 14–16, 1995. View at Google Scholar · View at Zentralblatt MATH
  21. J. L. Li, “Some properties of two integral operators,” Soochow Journal of Mathematics, vol. 25, no. 1, pp. 91–96, 1999. View at Google Scholar · View at Zentralblatt MATH
  22. S. Owa, “Properties of certain integral operators,” Georgian Mathematical Journal, vol. 2, no. 5, pp. 535–545, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. G. Siskakis, “The Cesàro operator is bounded on H1,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 461–462, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. G. Siskakis, “Composition semigroups and the Cesàro operator on Hp,” Journal of the London Mathematical Society II, vol. 36, no. 1, pp. 153–164, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Miao, “The Cesàro operator is bounded on Hp for 0<p<1,” Proceedings of the American Mathematical Society, vol. 116, no. 4, pp. 1077–1079, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. C. Kim, S. Ponnusamy, and T. Sugawa, “Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 433–447, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. C. Kim and T. Sugawa, “Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions,” Proceedings of the Edinburgh Mathematical Society II, vol. 49, no. 1, pp. 131–143, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. S. Li and S. Stević, “Volterra-type operators on Zygmund spaces,” Journal of Inequalities and Applications, vol. 2007, Article ID 32124, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH